MathSciNet Relay Station
MathSciNet bibliographic data
MR2420519 82C40 (35B35 35F20 76P05 82C70)
Duan, Renjun On the Cauchy problem for the Boltzmann equation in the whole space: global existence and uniform stability in $L^2_{\xi}(H^N_x)$. J. Differential Equations 244 (2008), no. 12, 3204–3234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement